Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 2

A note on non-unique enhancements
Alice Rizzardo and Michel Van den Bergh.
Proc. Amer. Math. Soc. 147 (2019), 451-453
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894882
On a question of Buchweitz about ranks of syzygies of modules of finite length
Toshinori Kobayashi.
Proc. Amer. Math. Soc. 147 (2019), 455-460
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894883
Improving the Burgess bound via Pólya-Vinogradov
Elijah Fromm and Leo Goldmakher.
Proc. Amer. Math. Soc. 147 (2019), 461-466
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894884
The Rees algebra of a two-Borel ideal is Koszul
Michael DiPasquale, Christopher A. Francisco, Jeffrey Mermin, Jay Schweig and Gabriel Sosa.
Proc. Amer. Math. Soc. 147 (2019), 467-479
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894885
Logarithmic inequalities under a symmetric polynomial dominance order
Suvrit Sra.
Proc. Amer. Math. Soc. 147 (2019), 481-486
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894886
On the projective height zero conjecture
Benjamin Sambale.
Proc. Amer. Math. Soc. 147 (2019), 487-488
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894887
On congruence properties of the coefficients of Gaussian polynomials
Brandt Kronholm.
Proc. Amer. Math. Soc. 147 (2019), 489-495
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894888
Faith’s problem on $R$-projectivity is undecidable
Jan Trlifaj.
Proc. Amer. Math. Soc. 147 (2019), 497-504
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894889
Multiplicative dependence of two integers shifted by a root of unity
Paulius Drungilas and Artūras Dubickas.
Proc. Amer. Math. Soc. 147 (2019), 505-511
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894890
The $u^{n}$-invariant and the symbol length of $H_{2}^{n}(F)$
Adam Chapman and Kelly McKinnie.
Proc. Amer. Math. Soc. 147 (2019), 513-521
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894891
On the complete boundedness of the Schur block product
Erik Christensen.
Proc. Amer. Math. Soc. 147 (2019), 523-532
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894892
On some supercongruences concerning truncated hypergeometric series
Gautam Kalita and Arjun Singh Chetry.
Proc. Amer. Math. Soc. 147 (2019), 533-546
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894893
On the coefficients of the permanent and the determinant of a circulant matrix: Applications
Liena Colarte, Emilia Mezzetti, Rosa M. Miró-Roig and Martí Salat.
Proc. Amer. Math. Soc. 147 (2019), 547-558
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894894
Derivations on almost complex manifolds
Wei Xia.
Proc. Amer. Math. Soc. 147 (2019), 559-566
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894895
Density and finiteness results on sums of fractions
Haydar Göral and Doğa Can Sertbaş.
Proc. Amer. Math. Soc. 147 (2019), 567-581
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894896
A note on the endpoint regularity of the discrete maximal operator
Feng Liu and Huoxiong Wu.
Proc. Amer. Math. Soc. 147 (2019), 583-596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894897
Multiple solutions for a class of nonhomogeneous semilinear equations with critical cone Sobolev exponent
Morteza Koozehgar Kalleji, Mohsen Alimohammady and Ali Asghar Jafari.
Proc. Amer. Math. Soc. 147 (2019), 597-608
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894898
Doubling condition at the origin for non-negative positive definite functions
Dmitry Gorbachev and Sergey Tikhonov.
Proc. Amer. Math. Soc. 147 (2019), 609-618
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894899
Gradient estimates for the Allen-Cahn equation on Riemannian manifolds
Songbo Hou.
Proc. Amer. Math. Soc. 147 (2019), 619-628
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894900
A construction of trivial Beltrami coefficients
Toshiyuki Sugawa.
Proc. Amer. Math. Soc. 147 (2019), 629-635
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894901
A discontinuous Sobolev function exists
Przemysław Górka and Artur Słabuszewski.
Proc. Amer. Math. Soc. 147 (2019), 637-639
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894902
Continuity of spectral radius and type I $C^{*}$-algebras
Tatiana Shulman.
Proc. Amer. Math. Soc. 147 (2019), 641-646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894903
Hypercyclic algebras for $D$-multiples of convolution operators
Luis Bernal-González and María del Carmen Calderón-Moreno.
Proc. Amer. Math. Soc. 147 (2019), 647-653
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894904
$q$-commuting dilation
Dinesh Kumar Keshari and Nirupama Mallick.
Proc. Amer. Math. Soc. 147 (2019), 655-669
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894905
Chebyshev type inequality for stochastic Bernstein polynomials
Xingping Sun and Zongmin Wu.
Proc. Amer. Math. Soc. 147 (2019), 671-679
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894906
A triple boundary lemma for surface homeomorphisms
Andres Koropecki, Patrice Le Calvez and Fabio Armando Tal.
Proc. Amer. Math. Soc. 147 (2019), 681-686
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894907
On the prime spectrum of the ring of bounded nonstandard complex numbers
Othman Echi and Adel Khalfallah.
Proc. Amer. Math. Soc. 147 (2019), 687-699
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894908
Two approaches to minimax formula of the additive eigenvalue for quasiconvex Hamiltonians
Atsushi Nakayasu.
Proc. Amer. Math. Soc. 147 (2019), 701-710
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894909
A sharp version of commutator theorem for the real method of interpolation
Sergey V. Astashkin.
Proc. Amer. Math. Soc. 147 (2019), 711-725
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894910
Entropy on modules over the group ring of a sofic group
Bingbing Liang.
Proc. Amer. Math. Soc. 147 (2019), 727-734
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894911
Singular hyperbolicity and sectional Lyapunov exponents of various orders
Luciana Salgado.
Proc. Amer. Math. Soc. 147 (2019), 735-749
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894912
On density of infinite subsets II: Dynamics on homogeneous spaces
Changguang Dong.
Proc. Amer. Math. Soc. 147 (2019), 751-761
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894913
Asymptotic behavior of the nonlinear damped Schrödinger equation
Takahisa Inui.
Proc. Amer. Math. Soc. 147 (2019), 763-773
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894914
Nonlinear orbital stability for planar vortex patches
Daomin Cao, Jie Wan and Guodong Wang.
Proc. Amer. Math. Soc. 147 (2019), 775-784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894915
On the energy equality for distributional solutions to Navier–Stokes equations
Giovanni P. Galdi.
Proc. Amer. Math. Soc. 147 (2019), 785-792
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894916
On real bisectional curvature and Kähler-Ricci flow
Kai Tang.
Proc. Amer. Math. Soc. 147 (2019), 793-798
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894917
Index estimate of self-shrinkers in $\mathbb{R}^{3}$ with asymptotically conical ends
Nicolau Sarquis Aiex.
Proc. Amer. Math. Soc. 147 (2019), 799-809
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894918
Submanifolds immersed in a warped product: Rigidity and nonexistence
Jogli G. Araújo, Henrique F. de Lima and Marco Antonio L. Velásquez.
Proc. Amer. Math. Soc. 147 (2019), 811-821
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894919
A computable analysis of variable words theorems
Lu Liu, Benoit Monin and Ludovic Patey.
Proc. Amer. Math. Soc. 147 (2019), 823-834
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894920
Eigenvectors of random matrices of symmetric entry distributions
Sean Meehan and Hoi Nguyen.
Proc. Amer. Math. Soc. 147 (2019), 835-847
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894921
Weak uniqueness for SDEs driven by supercritical stable processes with Hölder drifts
Guohuan Zhao.
Proc. Amer. Math. Soc. 147 (2019), 849-860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894922
Fixed points of 321-avoiding permutations
Christopher Hoffman, Douglas Rizzolo and Erik Slivken.
Proc. Amer. Math. Soc. 147 (2019), 861-872
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894923
Strichartz estimates for convex co-compact hyperbolic surfaces
Jian Wang.
Proc. Amer. Math. Soc. 147 (2019), 873-883
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894924
Tautological classes and smooth bundles over BSU(2)
Jens Reinhold.
Proc. Amer. Math. Soc. 147 (2019), 885-895
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894925
On the comparison of stable and unstable $p$-completion
Tobias Barthel and A. K. Bousfield.
Proc. Amer. Math. Soc. 147 (2019), 897-908
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3894926